Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Will there be problems if I don't take tetanus injection now that I'm 33 weeks pregnant ?

Hello mam, I m pregnent and last time I was checked on 24 jan, 2011. my report in details: haemoglobin: 84% sugar: nill Alb: nill RPR: negative Rh: positive group:B BPD of foetus: 31.9 and now I don t have any regular checkup and also I don t have the tetnus injection on 4 nd half month time period. My E.D.D.- 15-06-2011 is any problem occurs with that or every thing is well. plz tell me.......!
Asked On : Fri, 27 May 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Your report is more or less fine.But you need to increase your hemoglobin level to more that 10gm%.Take iron supplements and increase iron in your diet with carrots,beets,green veggies etc.You should have taken the teetanus but at least one shot should have been taken.You need a check up every 2 weeks upto 36 weeks and then weekly.Dont avoid the check up.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor